Existence and ulam stability of k-generalized ψ-Hilfer fractional problem

Journal of Innovative Applied Mathematics and Computational Sciences · Volume 2, Issue 2 (2022) · pp. 1–13

DOI: 10.58205/jiamcs.v2i2.19

Abstract

<jats:p>In this paper, we prove existence, uniqueness stability results for a class of initial value problem for fractional differential equations involving generalized ψ-Hilfer fractional derivative. The result is based on the Banach contraction mapping principle. In addition, two examples are given to illustrate our results.</jats:p>